Skip to Content

I have been taking this drug for two weeks and my tongue is swollen and raw?

Responses (2)

Anonymous 24 Jun 2012

Hello rhaadams. You omitted to mention the name of the drug and its dose. You might add it onto your original question. Regards, pledge

rhaadams 24 Jun 2012

Sorry. It is 40mg of Pravastatin once daily. My physician is on vacation.

Anonymous 25 Jun 2012

Hello rhaadams. I do apologize in a late response. I looked up the side effects and the reaction you are having is considered to be a serious one to the Pravastatin. I suggest that you seek medical attention, possibly the er, or at least, contact another doctors office or even a pharmacist to confirm or get a second opinion. I study psychiatric disorders and am not up and about to general medical conditions. Be well and safe, pledge

balbanese 24 Jun 2012

Report this to the prescribing physician.

Drugs.com free discount card

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions